# SDR FDEA201209013204

- Difficulty date: September 1, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,143 hours, 22,307 cycles
- Engine: Ge CF680A3
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 81001C010300
- Part serial: 1416
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 8,861 hours, 5,276 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT NR 1 PRESSURE REGULATOR FAULT DURING CLIMB,  FWD NR 1 OUTFLOW  VALVE STUCK FULL OPEN.  QRH NO HELP.  CABIN WOULD NOT PRESSURIZE.  TROUBLESHOT TO NR 1 FWD OUTFLOW VALVE STUCK OPEN.  REPLACED OUTFLOW VALVE IAW AMM CH 21-31-12-04-01. OPS CKS GOOD. ACFT OK FOR SERVICE.
